# SDR DALA2016121909974

- Difficulty date: December 19, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 69,795 hours, 52,138 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clamp
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE RELEASE SYSTEM, LOCKING CABLE CLAMP DOES NOT CLEAR LOWER END OF CONDUITS BY 1/2" REF AMDS CARD5350-01077-0101 STEP 7, D, 5.  REPAIR REF AMM 53-53-00. OPS WILL BE PERFORMED ON AMDS 5350-01077-0101.
